# SDR UALA2008111304348

- Difficulty date: August 19, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 52,566 hours, 9,899 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DET CHAN 2 E-E SMOKE ELECTRICAL EQUIPMENT (E-E) COOLING SMOKE DETECTOR CHANNEL 2 FAILS BITE CHECK.  STATUS  MSG01- ACTIVE CRUISE HARD; E-E COOLING SMOKE DETECTOR HAS NO OUTPUT OR IS FAILED.  DB- CARGO SMOKE DETECTOR CH 2 (LWR FWD) MSG02- ACTIVE, CRUISE HARD; E-E COOLING SMOKE DETECTOR HAS NO OUTPUT OR IS FAILED.  MSG-2620070 ACTIVE ER HARD, MSG-2620070 ACTIVE ER HARD.  *S/D*  REPLACED EE COOLING SMOKE DETECTOR.
